# SDR SWAA2020101221108

- Difficulty date: October 6, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 30,509 hours, 18,088 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Aft Flashlights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH FLASHLIGHTS AFT GALLEY INOPERABLE.  R & R BOTH AFT FLASHLIGHT BATTERIES, IAW 25-64-00 MM
